| Catalog Number |
03.641.003 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the nut driver shaft was sticking when engaging.The tip of the inner pin is bent and can prevent alignment.It was mentioned that the device was used five (5) times happened in 2018 during cases.There was a few minutes dealt while they aligned it.Procedure outcome is unknown.No patient harm.This is report 1 of 1 for (b)(4).This complaint is linked to (b)(4) which captures the veptr nut driver shaft was noticed that tip was bent and the following complaints (b)(4) capture the intraoperative usage.